Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Stopped taking norimin. Experiencing bleeding, back pain, nausea and fatigued. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Hi, I stopped taking the pill (norimin) a month ago. The first couple of weeks were ok and I had a two day withdrawal bleed a day after stopping the pill. The last two weeks, though, I have experienced intense lower back pain, sensitive/swollen breasts, nausea, migraines and extreme fatigue. HPT's are negative. Is this normal? And if so, why would this happen? Thanks.
Posted Tue, 9 Oct 2012 in Birth Control
Answered by Dr. Monika Choudhary 31 minutes later
Thanks for posting your query.
Pregnancy is the most common cause of these symptoms & to rule out it, get your repeat urine pregnancy test done.If pregnancy test comes negative, then we can think about Premenstrual syndrome
Contraceptive pills are helpful in contraception as well as prevent premenstrual syndrome that is common in 75% women of reproductive age group.
In premenstrual syndrome you develop all these symptoms 7-10 days before periods & get relieved after it.
So don't worry, take low sodium diet & that is XXXXXXX in calcium, magnesium & vitamin E; have proper exercise & meditation.
I hope your query has been answered.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor